Amoxicillin (Amoxil), either alone or in combination as amoxicillin/clavulanic acid (Augmentin), is used to treat a wide variety of infections. Amoxicillin belongs to the penicillin class of antibiotics. It comes in several forms, including tablets, capsules and liquid suspensions. Although amoxicillin is generally safe, potential side effects include stomach upset, diarrhea, yeast infections and a variety of less common conditions, some of which can be serious. The most common side effects of amoxicillin are nausea, vomiting, stomach pain and diarrhea. These are typically short-lived and resolve once you stop taking the antibiotic. Although amoxicillin destroys infection-causing bacteria, it will also destroy the good bacteria that naturally reside in the body. is diflucan safe to take while breastfeeding It is possible you may have C DIFF (clostridium difficile) colitis. Please take probiotics (lactobacillus acidophilus) which are available without prescription, and stay hydrated. If you threw up at that point, the antibiotic would still be system . Read more Hi i cannot rule out alcohol poisoning from your description. Read more Three hours after taking an antibiotic, most of it has passed out of the stomach and been absorbed . Unless this is happening frequently, I think you are OK. You may need to re-hydrate, take your vitamins and eat some meals with good nutrition. Read more The symptoms you describe are likely not related directly to the steroid shot. If the diarrhea is persisting you can try the brat diet: bananas, rice or rice water, applesauce or peeled apples and unbuttered toast. However, the steroid could have slightly lowered your immune defenses to infections, making you just a bit more prone to pick up a stomach virus and not you have viral gastroenteritis (doctor talk for the stomach flu). Rest, fluids, probiotics, low lactose, low residue - not lots of roughage- diet. Read more its not clear to me, but it sounds like you may have an elective surgery upcoming. If so, with your symptoms, you should let your surgeon know so that pre-emptive decisions can be made to make sure you are not placed at any undue risk. Read more Our brain can't tell the difference in pain signals from heart, esophagus, stomach, duodenum, liver, pancreas, bile ducts, liver, or gallbladder. Read more Without knowing why antibiotics were given it is impossible to answer this. So illnesses of any of those organs causes upper abdominal pain; gallbladder is most common. Post-operative fever is often from infectious complications of surgery. Buy viagra ebay Where can i buy xenical over the counter Amoxil amoxicillin is a penicillin-type antibiotic used to treat infections caused. of AMOXIL capsules, tablets or oral suspension were diarrhea, rash, vomiting. zoloft discontinuation schedule Doctors give trusted, helpful answers on causes, diagnosis, symptoms, treatment, and more Dr. Maes on vomiting after antibiotics It is possible you may have C DIFF clostridium difficile colitis. A stool test can help determine this. Please take probiotics lactobacillus acidophilus which are available without prescription, and stay hydrated. Amoxicillin Side Effects by Likelihood and Severity. COMMON side effects. a Less Severe expression. Diarrhea; Feel Like Throwing Up; Rash; Throwing Up. My 2 year old is on round 2 of antibiotics for an ear infection after a round of Z-pak didn't do the job. He's even climbing on me in a way that is pressing on his stomach. He said the addition of another round of antibiotics to an already irritated stomach are probably the reason for all the vomiting this weekend. Unfortunately this is not going to help in getting rid of the ear infection. I know that a "COMMON" side effect of Amox is vomiting, but how much is "normal"? On Saturday night, 4-5 hours after dose 3, he started vomiting. So he's off the meds, and on the BRAT diet for a few days. (It was a different scale though so that could account for a slight difference.) We go back in 2 weeks for a follow up. I would wait it out and only try and give fluids to stop him getting dehydrated and then see what the Dr says in the morning. He had around 10 vomit sessions in a 2-3 hour period including some projectile and some dry heaves. Hope he feels better soon That being said, since the vomiting started 4 to 5 hours after a dose, I would be surprised it it were the antibiotic causing it, especially given the amount and the duration of the vomiting. He was taking sips of water, but not keeping it down. I would be more inclined to think it's something viral that maybe he has in addition to the ear infection. During this whole time, he was alert, sitting on his own, and even smiled a few times. I am a pharmacist and although I don't work retail anymore, when I did, I rarely heard kids have problems with amox unless they were allergic (rash, etc). This morning, it was as if nothing had happened, he was running around, taunting older brother, etc. It was always the "bubble gum" one that kids liked. It was not considered an allergic reaction, but a sensitivity. She didn't even throw up that much and they said we could change meds. He is rarely sick, but it went from cold to throwing up to cold to throwing up to ear infection to pink eye, still ear infection and again throwing up, but possibly because of Amox. With in minutes of laying around on the couch, he running around as of nothing ever happened; drinking and had some applesauce. He thinks the ER (who gave him the Amox) ignored the GI symptoms and was too focused on the inflamed ears which he feels were on the mend. I would say he has a stomach bug along with the ear infection , and his stomach cannot tolerate anything at the moment , especially as you said water does the same thing and he has been heaving aswell. So our LO has a double ear infection and was put on amoxicillin. After about an hour of having it in her system she threw up all over the place twice. Then it turned into her cramping and dry heaving every 45 min to an hour for about 4 hours. We read that nausa and vomiting are side effects of amoxicillin. I am going to call the Pedi tomorrow morning and hope that she is there. We then read there are a few things you can try to combat the upset stomach. She last ate at 4pm and refused to eat anything else until just now! She is BF - put it said to try a soy based formula or to try yogurt. Amoxicillin vomiting Common Side Effects Of Amoxicillin In Babies - CureJoy, Vomiting after antibiotics - Answers on HealthTap 24 online pharmacy net buy strattera europe Amoxicillin belongs to the group of medicines known as penicillin antibiotics. muscle aches; nausea or vomiting; nosebleeds; pain; pain in the lower back. Amoxicillin Oral Route Side Effects - Mayo Clinic Common and Rare Side Effects for Amoxicillin Oral - WebMD Amoxicillin Reviews Everyday Health NHS medicines information on amoxicillin – what it's used for, side effects, dosage and who can take it. doxycycline for dogs side effects The most common side effects of amoxicillin are nausea, vomiting, stomach pain and diarrhea. These are typically short-lived and resolve once you stop taking the antibiotic. Although amoxicillin destroys infection-causing bacteria, it will also destroy the good bacteria that naturally reside in the body. Amoxicillin and Augmentin amox-clav are antibiotics used to treat a variety of bacterial infections of the ears, lungs, tonsils, and sinuses. Amoxicillin belongs to the penicillin drug class. Augmentin is closely related to penicillin and ampicillin, chemically.